# SDR GTIA96NK174

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A9560892
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K, J

## Discrepancy

NR 2 MAIN TIRE RECAP CAME OFF ON TAKEOFF.  ON LANDING DTW REQUEST EMERGENCY EQUIPMENT STANDBY.  ON GEAR EXTENSION LEFT GEAR LIGHT DID NOT ILLUMINATE.  TOWER REPORTED GEAR LOOKED NORMAL.  CARRIED OUT GEAR UNSAFE PROCEDURES.  LANDING NORMAL.  AIRCRAFT TOWED TO GATE DUE TO HYD FLUID LOSS.  FOUND DAMAGE TO ANTI-SKID HYD LINES.  FLAP TRAILING EDGE AND NR 1 ENGINE FOD'ED.  REPLACED DAMAGED HYD LINES.  REPAIRED TRAILING EDGE FLAP, REPLACED NR 1 ENGINE, AND REPLACED BOTH LEFT MAIN TIRES/WHEELS.  (M)
